# SDR 98ZZZM84

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54342
- Make and model: Boeing 727231
- Aircraft serial: 21629
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 5486206
- Condition: Failed
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

PHX - FLT 646 - DURING CLIMB, UNABLE TO MAINTAIN CABIN BELOW ONE THOUSAND FEET AT FL210 ONE PACK INOP.  REMOVED DEBRIS FROM UNDER C-3 DOOR SEAL AND REPLACED RT PACK TEMP SWITCHES.  (M)
